American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Leonid V. Kovalev. Bi-Lipschitz embedding of projective metrics. Conform. Geom. Dyn. 18 (2014) 110-118.
Abstract, references, and article information   
View Article: PDF

[2] Riku Klén, Matti Vuorinen and Xiaohui Zhang. Quasihyperbolic metric and M\"obius transformations. Proc. Amer. Math. Soc. 142 (2014) 311-322.
Abstract, references, and article information   
View Article: PDF

[3] Riku Klén. Local convexity properties of balls in Apollonian and Seittenranta's metrics. Conform. Geom. Dyn. 17 (2013) 133-144.
Abstract, references, and article information   
View Article: PDF

[4] Krishnendu Gongopadhyay and Shiv Parsad. Classification of quaternionic hyperbolic isometries. Conform. Geom. Dyn. 17 (2013) 68-76.
Abstract, references, and article information   
View Article: PDF

[5] Krishnendu Gongopadhyay. Algebraic characterization of isometries of the complex and the quaternionic hyperbolic $3$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1017-1027.
Abstract, references, and article information   
View Article: PDF

[6] K. Gittins, N. Peyerimhoff, M. Stoiciu and D. Wirosoetisno. Some spectral applications of McMullen's Hausdorff dimension algorithm. Conform. Geom. Dyn. 16 (2012) 184-203.
Abstract, references, and article information   
View Article: PDF

[7] Ara Basmajian and Bernard Maskit. Space form isometries as commutators and products of involutions. Trans. Amer. Math. Soc. 364 (2012) 5015-5033.
Abstract, references, and article information   
View Article: PDF

[8] Ara Basmajian and Karan Puri. Generating the M\"{o}bius group with involution conjugacy classes. Proc. Amer. Math. Soc. 140 (2012) 4011-4016.
Abstract, references, and article information   
View Article: PDF

[9] William Abikoff. Some remarks on singly degenerate Kleinian groups. Contemporary Mathematics 575 (2012) 1-12.
Book volume table of contents   
View Article: PDF

[10] Yohei Komori. Cook-hats and crowns. Contemporary Mathematics 575 (2012) 253-262.
Book volume table of contents   
View Article: PDF

[11] Feng Luo and Jean-Marc Schlenker. Volume maximization and the extended hyperbolic space. Proc. Amer. Math. Soc. 140 (2012) 1053-1068. MR 2869090.
Abstract, references, and article information   
View Article: PDF

[12] Ahtziri González and Jorge L. López-López. Shapes of tetrahedra with prescribed cone angles. Conform. Geom. Dyn. 15 (2011) 50-63. MR 2833472.
Abstract, references, and article information   
View Article: PDF

[13] Wensheng Cao and Krishnendu Gongopadhyay. Commuting isometries of the complex hyperbolic space. Proc. Amer. Math. Soc. 139 (2011) 3317-3326. MR 2811286.
Abstract, references, and article information   
View Article: PDF

[14] Shigeyasu Kamiya, John R. Parker and James M. Thompson. Notes on complex hyperbolic triangle groups. Conform. Geom. Dyn. 14 (2010) 202-218. MR 2718204.
Abstract, references, and article information   
View Article: PDF

[15] David Gabai, Robert Meyerhoff and Peter Milley. Minimum volume cusped hyperbolic three-manifolds. J. Amer. Math. Soc. 22 (2009) 1157-1215. MR 2525782.
Abstract, references, and article information
View Article: PDF

[16] Krishnendu Gongopadhyay and Ravi S. Kulkarni. $z$-classes of isometries of the hyperbolic space. Conform. Geom. Dyn. 13 (2009) 91-109. MR 2491719.
Abstract, references, and article information   
View Article: PDF

[17] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Reza Chamanara. Finite simultaneous bending. Conform. Geom. Dyn. 10 (2006) 203-226. MR 2261049.
Abstract, references, and article information   
View Article: PDF

[19] S. Buyalo. Capacity dimension and embedding of hyperbolic spaces into a product of trees. St. Petersburg Math. J. 17 (2006) 581-591. MR 2173936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Antonio Lascurain Orive. Some presentations for $\overline{\Gamma}_0(N)$. Conform. Geom. Dyn. 6 (2002) 33-60. MR 1948848.
Abstract, references, and article information   
View Article: PDF

[21] Hirotaka Akiyoshi. Finiteness of polyhedral decompositions of cusped hyperbolic manifolds obtained by the Epstein-Penner's method. Proc. Amer. Math. Soc. 129 (2001) 2431-2439. MR 1823928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Inkang Kim. Geometric flow and rigidity on symmetric spaces of noncompact type. Trans. Amer. Math. Soc. 352 (2000) 3623-3638. MR 1695027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Antonio Lascurain Orive. The shape of the Ford domains for $\Gamma_0(N)$. Conform. Geom. Dyn. 3 (1999) 1-23. MR 1668275.
Abstract, references, and article information   
View Article: PDF

[24] G. Gromadzki and M. Izquierdo. Real forms of a Riemann surface of even genus. Proc. Amer. Math. Soc. 126 (1998) 3475-3479. MR 1485478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] T. H. Marshall. Volume formulae for regular hyperbolic cubes. Conform. Geom. Dyn. 2 (1998) 25-28. MR 1600384.
Abstract, references, and article information   
View Article: PDF

[26] Carlos A. Berenstein, Enrico Casadio Tarabusi and Árpád Kurusa. Radon transform on spaces of constant curvature. Proc. Amer. Math. Soc. 125 (1997) 455-461. MR 1350933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jeff Van Eeuwen. The discrete Schwarz-Pick lemma for overlapping circles . Proc. Amer. Math. Soc. 121 (1994) 1087-1091. MR 1191873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Troels Jørgensen and Hanna Sandler. Double points on hyperbolic surfaces . Proc. Amer. Math. Soc. 119 (1993) 893-896. MR 1160302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mika Seppälä and Tuomas Sorvali. Horocycles on Riemann surfaces . Proc. Amer. Math. Soc. 118 (1993) 109-111. MR 1128730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mark B. Phillips. Dirichlet polyhedra for cyclic groups in complex hyperbolic space . Proc. Amer. Math. Soc. 115 (1992) 221-228. MR 1107276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2